# SDR VNAA202403230011

- Difficulty date: February 17, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: CC67018050
- Condition: Corroded
- Location: Lh Aileorn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD BORE OF FITTING #1 WAS FOUND ON LH WING TRAILING EDGE.  INBD BORE OF FITTING #1 WAS FOUND ON LH WING TRAILING EDGE WAS REPAIRED PER ETI-900-23-010 REV. ORIG. & REO 690-57-51-334 REV. --
